|
|
|
The Carthage Press
New drug…new problems
email print
About this blog
Recent Posts
June 21, 2014 5:25 p.m.
Jan. 26, 2014 5:15 a.m.
Jan. 16, 2014 11:20 a.m.
Jan. 10, 2014 5:23 p.m.
Jan. 9, 2014 11:23 p.m.
April 20, 2013 5:26 p.m.



I haven’t posted much because of the immense pain I have been in. It is like nothing I have ever felt before. My fingertips and toes and parts of my feet are numb most of the time….and it feels as though someone may have run over my legs and knees with their car. I guess after chemo your body is trying to reproduce healthy white blood cells and this happens in the joints. I can barely sit still, I feel like needles are constantly being jabbed into my feet…and to make it all worse??? I can barely sleep or stand…or even sit comfortably. So, to sum it all up it is hell.

My mom is gone today taking her conceal carry class. Although I’d like her here to baby me all day, I’m glad she is taking the class and learning some good info.

Sometimes I feel like she has given up the most to help me get through this. We’re not talking about a few hours here and there…. this is months and months and months long. Her here helping take the kids to and from school… dinner …cleaning etc. It’s a lot, and I am so grateful. My dad also had to give up his wife for a bit….and I know that must be hard too. When I was first diagnosed I remember getting info I may need on a nurse or caretaker….maybe even a part time nanny. How all the things I use to be able to do for my family, I wouldn’t be able to do much longer. You cannot battle this disease alone. Today is proof. I am totally useless. I can literally do nothing and that sucks:(

Recent Posts

    latest blogs

    • Community
    • National